Greetings, Confused1955. I have read some of your posts, and have a question. You said something about having a belly full of shrapnel. Was this from Military service in Vietnam? I ask because in Jan 2010, I had my initial onslaught of PTS. It was a painful and scary time, and left me with a badly changed right hand. I was diagnosed with Non Hodgkin Lymphoma last year, and as a grunt in Vietnam, my disease was 100% attributable to Agent Orange. Since the Lymphoma diagnosis, I have become more knowledgeable about the VA and the presumptive list of diseases assumed to be caused by that exposure. Parkinsons is on the list, but "Parkinsonism" is now under consideration to be added. Parkinsonism is a condition that exhibits symptoms similar to Parkinson’s (tremor, rigidity, postural instability, bradykinesia), but is not a true Parkinson’s diagnosis.
Are you a Vietnam veteran? If so, you need to be working with a VA service officer. I plan to explore this subject more deeply. There is no doubt that some herbicides affects the neurological system, and PTS is so rare that a link to Agent Orange may not have been studied properly.
I hope that you are OK. Your last post did not sound good, so let us know how you are coming along, and let me know if you are a VN Vet.